International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 23 |Article ID 972120 | https://doi.org/10.1155/S0161171200003574

Nikola Tuneski, "On certain sufficient conditions for starlikeness", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 972120, 7 pages, 2000. https://doi.org/10.1155/S0161171200003574

On certain sufficient conditions for starlikeness

Received22 Oct 1998
Revised29 Jun 1999

Abstract

We consider certain properties of f(z)f(z)/f2(z) as a sufficient condition for starlikeness.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views158
Downloads658
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.